Alert archive / Louisiana / Wind Advisories in 2025

Wind Advisory 12, NWS Lake Charles, LA

April 1, 202516 parishes in Louisiana; 6 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Apr 1, 2025, 3:39 AM CDT for 16 parishes in Louisiana; 6 counties in Texas. It took effect at Apr 2, 2025, 4:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2025, 3:39 AM CDT (08:39 UTC)
In effect from
Apr 2, 2025, 4:00 AM CDT
Expired
Apr 2, 2025, 10:00 PM CDT
In force
18 hr
Issued by
NWS Lake Charles, LA
All 22 counties

Acadia Parish, LA, Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Iberia Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 42 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2025-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2025-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS74 KLCH 010839
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
339 AM CDT Tue Apr 1 2025

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-011645-
/O.NEW.KLCH.WI.Y.0012.250402T1400Z-250403T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-Northern
Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper
Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Sulphur, Hathaway, Topsy, Town Bluff,
Jasper, Rayne, Fields, Grand Chenier, Nederland, Bleakwood,
Intracoastal City, Silsbee, Maurice, Rutherford Beach, Hackberry,
Marksville, Bunkie, Kirbyville, Bridge City, Hillister, Bundick
Lake, Beaumont, Newton, Johnson Bayou, Berwick, Beaver,
Simmesport, Sabine Pass, Pickering, Ville Platte, Buna, Kinder,
Port Arthur, Lafayette, Mt. Union, Stephensville, Jamestown,
Iota, Evadale, Alexandria, Iowa, Centerville, Vinton,
Mauriceville, Branch, Cypremort Point, Fenton, Mamou, Moss Bluff,
Hayes, St. Landry, Carlyss, Magnolia Springs, Grand Lake,
Burkeville, Cottonport, Call, Crowley, Breaux Bridge, Jennings,
Fred, Klondike, Creole, Warren, De Ridder, Cameron, Forked
Island, China, Abbeville, Gueydan, Lumberton, Wiergate,
Roganville, Reddell, Farrsville, De Quincy, Mansura, Woodville,
Burns Point, Church Point, Eunice, Spurger, Morse, Avery Island,
Lake Charles, Patterson, Bayou Vista, Bell City, Welsh,
Leesville, Morgan City, Cade, Oakdale, Lawtell, Lake Arthur,
Meaux, Kaplan, Holly Springs, Effie, Vidor, Oretta, Fort Johnson,
New Iberia, Pineville, Opelousas, Sea Rim State Park, Franklin,
Westlake, Jeanerette, Slagle, Elton, Gist, Deweyville, Ivanhoe,
Orange, and St. Martinville
339 AM CDT Tue Apr 1 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...From 9 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Jones
5 follow-up statements
813 
WWUS74 KLCH 011941
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
241 PM CDT Tue Apr 1 2025

LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-020345-
/O.EXT.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/
Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper
Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-
Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower
Jefferson-Southern Orange-
Including the cities of Berwick, Gueydan, Bell City, Morse,
Hayes, Johnson Bayou, Iowa, Hackberry, Lake Arthur, Nederland,
Bridge City, Stephensville, Grand Lake, Abbeville, Patterson,
Grand Chenier, Intracoastal City, Kaplan, Port Arthur, Forked
Island, Creole, Meaux, Franklin, Rutherford Beach, Cameron,
Jeanerette, Lake Charles, Orange, Klondike, Sea Rim State Park,
Burns Point, Morgan City, Centerville, Sabine Pass, Avery Island,
Carlyss, New Iberia, Bayou Vista, Cypremort Point, Vidor, and
Maurice
241 PM CDT Tue Apr 1 2025

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-020345-
/O.EXT.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson
Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern
Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern
Orange-
Including the cities of China, Mauriceville, Wiergate, Kinder,
Moss Bluff, Mansura, Elton, Slagle, Welsh, Branch, Ville Platte,
Bleakwood, Cottonport, St. Landry, Oretta, Hathaway, Iota, Town
Bluff, Rayne, Fred, Lumberton, Call, Mamou, Mt. Union, Jamestown,
Pineville, Jasper, Leesville, Fort Johnson, Beaver, Marksville,
Ivanhoe, Church Point, Kirbyville, Hillister, Bundick Lake,
Crowley, Cade, Roganville, Silsbee, Deweyville, St. Martinville,
De Quincy, Newton, Farrsville, Alexandria, Lafayette, Vinton,
Burkeville, Gist, Fields, Simmesport, Topsy, De Ridder, Lawtell,
Woodville, Evadale, Effie, Warren, Sulphur, Spurger, Holly
Springs, Bunkie, Fenton, Oakdale, Opelousas, Reddell, Breaux
Bridge, Westlake, Magnolia Springs, Pickering, Buna, Beaumont,
Eunice, and Jennings
241 PM CDT Tue Apr 1 2025

...WIND ADVISORY NOW IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

13
779 
WWUS74 KLCH 020206
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
906 PM CDT Tue Apr 1 2025

LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-021200-
/O.CON.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/
Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper
Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-
Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower
Jefferson-Southern Orange-
Including the cities of Bridge City, Nederland, Bell City, Forked
Island, Maurice, Hackberry, Stephensville, Abbeville, Sabine
Pass, Jeanerette, Orange, Bayou Vista, Burns Point, Morgan City,
Berwick, Gueydan, Patterson, Johnson Bayou, Klondike, New Iberia,
Morse, Kaplan, Sea Rim State Park, Iowa, Lake Charles, Grand
Lake, Creole, Port Arthur, Rutherford Beach, Avery Island, Meaux,
Carlyss, Grand Chenier, Franklin, Lake Arthur, Cypremort Point,
Vidor, Hayes, Centerville, Cameron, and Intracoastal City
906 PM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...From 4 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-021200-
/O.CON.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson
Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern
Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern
Orange-
Including the cities of Leesville, Elton, Fenton, Church Point,
Mt. Union, Woodville, Pickering, China, Buna, Hathaway, Iota,
Burkeville, Westlake, Crowley, Bunkie, Deweyville, Mansura,
Hillister, Effie, Ivanhoe, Fred, Magnolia Springs, Holly Springs,
Simmesport, Farrsville, Marksville, Opelousas, Cottonport,
Beaver, Rayne, Kirbyville, Vinton, Pineville, Reddell, Lafayette,
De Quincy, Cade, Newton, Bleakwood, Fields, Gist, Branch,
Oakdale, Oretta, Fort Johnson, Jasper, Spurger, Mauriceville,
Breaux Bridge, Beaumont, Moss Bluff, Jennings, Call, Alexandria,
Topsy, Bundick Lake, Silsbee, Jamestown, Eunice, Lawtell, Warren,
Lumberton, St. Martinville, St. Landry, De Ridder, Town Bluff,
Welsh, Slagle, Wiergate, Mamou, Sulphur, Evadale, Roganville,
Kinder, and Ville Platte
906 PM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MC
802 
WWUS74 KLCH 020732
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
232 AM CDT Wed Apr 2 2025

LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-022200-
/O.NEW.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/
/O.CON.KLCH.WI.Y.0012.250402T0900Z-250403T0000Z/
Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper
Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-
Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower
Jefferson-Southern Orange-
Including the cities of Nederland, Burns Point, Grand Chenier,
Patterson, Carlyss, Avery Island, Cameron, Lake Arthur,
Rutherford Beach, Centerville, New Iberia, Berwick, Iowa,
Abbeville, Stephensville, Hackberry, Kaplan, Lake Charles, Forked
Island, Bridge City, Franklin, Morse, Sea Rim State Park, Vidor,
Morgan City, Johnson Bayou, Creole, Hayes, Jeanerette, Orange,
Port Arthur, Maurice, Intracoastal City, Sabine Pass, Gueydan,
Cypremort Point, Bayou Vista, Meaux, Klondike, Bell City, and
Grand Lake
232 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph with 
  gusts up to 40 mph expected. For the second Wind Advisory, south 
  winds 20 to 30 mph with gusts up to 35 mph expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...For the first Wind Advisory, until 7 PM CDT this evening. 
  For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-022200-
/O.NEW.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/
/O.CON.KLCH.WI.Y.0012.250402T1200Z-250403T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson
Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern
Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern
Orange-
Including the cities of Alexandria, Farrsville, Church Point,
Mauriceville, Kinder, Crowley, St. Martinville, Oakdale, Mamou,
Pickering, Town Bluff, Deweyville, Moss Bluff, Vinton, Newton,
Lawtell, Effie, Ville Platte, Jennings, Topsy, Roganville, Fort
Johnson, Opelousas, Slagle, Breaux Bridge, Fenton, Beaumont,
Cottonport, Welsh, Beaver, Rayne, Burkeville, Mansura, Jamestown,
Gist, Mt. Union, Wiergate, Pineville, De Ridder, Hathaway,
Woodville, Eunice, Evadale, Kirbyville, Bleakwood, Leesville,
Fields, Elton, Silsbee, Magnolia Springs, Warren, Sulphur, De
Quincy, Fred, Call, China, Bunkie, Jasper, Holly Springs, Oretta,
Reddell, Iota, Bundick Lake, Marksville, Lumberton, Lafayette,
Branch, Westlake, Cade, Hillister, Buna, Spurger, St. Landry,
Simmesport, and Ivanhoe
232 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph with 
  gusts up to 40 mph expected. For the second Wind Advisory, south 
  winds 20 to 30 mph with gusts up to 35 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...For the first Wind Advisory, from 7 AM this morning to 7 PM 
  CDT this evening. For the second Wind Advisory, from 7 AM to 7 PM 
  CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Jones
866 
WWUS74 KLCH 021847
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
147 PM CDT Wed Apr 2 2025

LAZ027>033-044-045-141>143-TXZ180-201-259>262-515-516-030600-
/O.EXT.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/
/O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Northern Calcasieu-Northern Jefferson
Davis-Northern Acadia-Tyler-Hardin-Northern Jasper-Northern
Newton-Southern Jasper-Southern Newton-Upper Jefferson-Northern
Orange-
Including the cities of Burkeville, Bundick Lake, Simmesport,
Hathaway, Wiergate, Evadale, Fred, Mauriceville, Gist, St.
Landry, Jasper, Ville Platte, Lafayette, Leesville, Kirbyville,
China, Fields, Buna, Topsy, Jamestown, Elton, De Quincy, Moss
Bluff, Kinder, Vinton, Cottonport, Opelousas, Bleakwood, Bunkie,
Oakdale, Eunice, Cade, Jennings, Town Bluff, De Ridder,
Woodville, Pickering, Fort Johnson, Reddell, Alexandria, Ivanhoe,
Farrsville, Deweyville, Rayne, Sulphur, Welsh, Effie, St.
Martinville, Pineville, Beaver, Mansura, Lawtell, Spurger,
Magnolia Springs, Beaumont, Marksville, Oretta, Hillister, Holly
Springs, Roganville, Warren, Mt. Union, Lumberton, Call, Mamou,
Breaux Bridge, Fenton, Crowley, Iota, Silsbee, Branch, Slagle,
Newton, Church Point, and Westlake
147 PM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, south winds 15 to 25 mph with 
  gusts up to 45 mph. For the second Wind Advisory, south winds 15 
  to 25 mph with gusts up to 35 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...For the first Wind Advisory, until 10 PM CDT this evening. 
  For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

LAZ055-073-074-152>154-241>243-252>254-TXZ615-616-030600-
/O.EXT.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/
/O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/
Lower St. Martin-West Cameron-East Cameron-Upper Vermilion-Upper
Iberia-Upper St. Mary-Southern Calcasieu-Southern Jefferson Davis-
Southern Acadia-Lower Vermilion-Lower Iberia-Lower St. Mary-Lower
Jefferson-Southern Orange-
Including the cities of Klondike, Burns Point, Cypremort Point,
Centerville, Orange, Rutherford Beach, Creole, Bayou Vista,
Abbeville, Port Arthur, Bridge City, Grand Lake, Maurice, Grand
Chenier, Sabine Pass, Lake Charles, Morse, Bell City, Kaplan,
Hayes, Stephensville, Cameron, Meaux, Intracoastal City, Carlyss,
Sea Rim State Park, Vidor, Avery Island, Franklin, Morgan City,
Iowa, Johnson Bayou, Berwick, Forked Island, Jeanerette, New
Iberia, Gueydan, Patterson, Lake Arthur, Nederland, and Hackberry
147 PM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...

* WHAT...For the first Wind Advisory, south winds 20 to 30 mph with 
  gusts up to 45 mph. For the second Wind Advisory, south winds 15 
  to 25 mph with gusts up to 35 mph expected.

* WHERE...Portions of south central and southwest Louisiana and 
  southeast Texas.

* WHEN...For the first Wind Advisory, until 10 PM CDT this evening. 
  For the second Wind Advisory, from 7 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Denson
612 
WWUS74 KLCH 030313
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
1013 PM CDT Wed Apr 2 2025

LAZ027>033-044-045-055-073-074-141>143-152>154-241>243-252>254-
TXZ180-201-259>262-515-516-615-616-031800-
/O.EXP.KLCH.WI.Y.0012.000000T0000Z-250403T0300Z/
/O.CON.KLCH.WI.Y.0013.250403T1200Z-250404T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Lafayette-Upper St. Martin-Lower St. Martin-West Cameron-East
Cameron-Northern Calcasieu-Northern Jefferson Davis-Northern
Acadia-Upper Vermilion-Upper Iberia-Upper St. Mary-Southern
Calcasieu-Southern Jefferson Davis-Southern Acadia-Lower
Vermilion-Lower Iberia-Lower St. Mary-Tyler-Hardin-Northern
Jasper-Northern Newton-Southern Jasper-Southern Newton-Upper
Jefferson-Northern Orange-Lower Jefferson-Southern Orange-
Including the cities of Farrsville, Elton, Iowa, Oakdale,
Hackberry, Sabine Pass, Cameron, Woodville, Hayes, Port Arthur,
Ville Platte, St. Landry, Bundick Lake, Eunice, Rayne, St.
Martinville, Grand Chenier, Church Point, Hillister, Deweyville,
Jennings, Lake Charles, Wiergate, Fields, New Iberia, Bunkie,
Stephensville, Bayou Vista, Holly Springs, Lawtell, Beaumont,
Beaver, Abbeville, Forked Island, Gist, Klondike, Welsh,
Jeanerette, Pickering, Mansura, Kinder, Fort Johnson, Moss Bluff,
Intracoastal City, Slagle, Jasper, Topsy, Newton, Town Bluff,
Burns Point, Johnson Bayou, Fenton, Marksville, Centerville,
Maurice, Morgan City, Carlyss, Oretta, Mt. Union, Cypremort
Point, Morse, Roganville, Pineville, De Ridder, Jamestown, Meaux,
China, Evadale, Buna, Burkeville, Bell City, Sea Rim State Park,
Breaux Bridge, Call, Creole, Cottonport, Bleakwood, Gueydan,
Leesville, Effie, Warren, Reddell, Grand Lake, Lafayette,
Patterson, Fred, Vinton, Rutherford Beach, Kirbyville, Mamou,
Mauriceville, Bridge City, Cade, Spurger, Avery Island,
Simmesport, Alexandria, Hathaway, Vidor, Magnolia Springs,
Sulphur, Ivanhoe, Lake Arthur, Lumberton, Branch, Crowley,
Nederland, Silsbee, Franklin, Berwick, De Quincy, Orange, Iota,
Westlake, Opelousas, and Kaplan
1013 PM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT THURSDAY...


* WHAT...South winds 15 to 25 mph with gusts up to 35 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Louisiana and southeast Texas.

* WHEN...From 7 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Tingler

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 31, 11:29 PM CDT, 4 hours 10 minutes earlier. Its key messages:

  • Very warm and humid conditions expected for much of the upcoming week.
  • Windy conditions on Wednesday into Thursday as a series of low pressure systems develop over the Plains.
  • Next chance for significant rain chances will be over the weekend with a potential strong cold front.
Area forecast discussion, Mar 31, 11:29 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1129 PM CDT Mon Mar 31 2025

...New UPDATE, AVIATION...

.KEY MESSAGES...

- Very warm and humid conditions expected for much of the upcoming
  week.

- Windy conditions on Wednesday into Thursday as a series of low
  pressure systems develop over the Plains.

- Next chance for significant rain chances will be over the
  weekend with a potential strong cold front.

&&

.UPDATE...
Issued at 1119 PM CDT Mon Mar 31 2025

Satellite and observations along the coastline indicate that
thick sea fog is moving somewhat onshore. Winds and cloud cover
should limit the inland extend of any dense fog. Patchy fog is
possible along and south of I-10.

11/Calhoun

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 320 PM CDT Mon Mar 31 2025

A weak frontal boundary has made its way down to the coast and
will continue to slowly move into the coastal waters tonight
before stalling and washing-out on Tuesday. With the frontal
system, basically just a wind shift with only slightly drier dew
points.

High pressure behind the frontal boundary will move off to the
east with southerly flow returning during Tuesday bringing low
level moisture and higher dew point air back into the forecast
area.

Low pressure will form east of the Rockies by Wednesday and deepen
as it moves across the Plains. This will help tighten the pressure
gradient and make for rather windy conditions. Southeast winds
between 20 and 25 mph with gusts to near 40 mph look reasonable
and a wind advisory will likely be needed.

Upper level ridge building across the forecast area from the
southeast will help provide a cap and keep any frontal boundaries
and short wave energy to the north of the forecast area.
Therefore, not expecting much in the way of rain chances despite a
moist and unstable air mass. Guidance does bring the possibility
of some showers or storms into the extreme northern sections of
the forecast area on Wednesday afternoon into the evening. If any
storm can get going in that area it will need to be watched
closely as high instability, deep low to mid level shear,
favorable mid level lapse rates, and good downdraft CAPE, will
bring about a very low end risk of strong to severe storms with
large hail and damaging wind gusts. This conditional probability
stands in the marginal range for a very small area of interior
southeast Texas and central Louisiana.

&&

.LONG TERM...
(Thursday through next Sunday)
Issued at 325 PM CDT Mon Mar 31 2025

Upper level ridging will continue across the forecast area to
start the long term period, with a long wave trough to the
northwest of the forecast area with a cut off low over the
southwest part of the US. This will keep frontal boundaries and
short wave energy to the north of the forecast area through Friday
and thus very warm and humid conditions.

By the weekend, upper low opens up and its short wave energy
merges with the northern stream to give the the long wave trough a
push to the east and bringing a strong cold front across the
forecast area, at this time, probably on Saturday night, with a
high chance for showers and thunderstorms. Much cooler conditions
are forecast to move in behind the front.

Rua

&&

.AVIATION...
(06Z TAFS)
Issued at 1119 PM CDT Mon Mar 31 2025

Winds are light and variable tonight under zonal flow aloft.
Although slightly drier air moved in behind yesterday's front,
there is still quick a bit of moisture at the surface. Most areas
have already reached saturation and low MVFR clouds are
developing. Along the coastline, marine fog is seeping inland and
thus lower VIS from fog is possible at coastal sites overnight.
Expect strong southeast winds to develop after sunrise tomorrow as
the pressure gradient tightens once again.
These elevated winds are not going to limit cloud development,
rather, moisture advecting northward will keep dense low level
clouds overtop the region for the period.

11/Calhoun

&&

.MARINE...
Issued at 330 PM CDT Mon Mar 31 2025

The weak frontal boundary will meander out into the coastal waters
tonight with light offshore flow developing. This, along with some
slightly drier dew points moving over the shelf waters should help
keep sea fog in check.

High pressure will move off to the east with southerly flow
developing during Tuesday.

This onshore flow will increase and become quite gusty on Tuesday
night into Wednesday with a surface low developing over the
Plains. Sustained winds over 20 knots will help increase seas to
near 10 feet for the outer waters, and small craft advisory
conditions seem likely for Wednesday into Thursday.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  80  54  81  69 /  20   0  10  10
LCH  84  63  80  70 /  30   0   0   0
LFT  82  62  81  72 /  90   0  10   0
BPT  85  64  80  71 /  10   0  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 10 AM CDT Tuesday for GMZ430-432-450-
     452.

&&

SHORT TERM...08
LONG TERM....08
AVIATION...11

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 11:13 PM CDTMarine Dense Fog AdvisoryLCH11 hr
Apr 1, 4:15 AM CDTSmall Craft AdvisoryLCH7 days
Apr 1, 4:16 AM CDTCoastal Flood AdvisoryLCHCalcasieu, Cameron, Iberia, St. Mary, Vermilion42 hr
Apr 1, 10:16 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry58 hr
Apr 1, 10:16 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
Apr 1, 10:16 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis58 hr
Apr 1, 10:16 AM CDTRiver Flood WarningLCHCalcasieu69 hr

Nearby

Wind Advisories in Louisiana, 2025Wind Advisories in Texas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.